Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 375, NWS Atlanta, GA

July 22, 2006Clarke County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 22, 2006, 7:00 PM EDT for Clarke County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2006, 7:00 PM EDT (23:00 UTC)
Expired
Jul 22, 2006, 7:30 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Clarke County, GA

The radar

The Atlanta radar (KFFC), 134 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 156 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
156 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
1014 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 222301
SVRFFC
GAC059-222330-
/O.NEW.KFFC.SV.W.0375.060722T2300Z-060722T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EDT SAT JUL 22 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARKE COUNTY IN NORTHEAST GEORGIA

* UNTIL 730 PM EDT

* AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED BETWEEN
  ATHENS AND WINTERVILLE...MOVING EAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT EASTERN PARTS OF ATHENS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3400 8339 3393 8336 3394 8322 3406 8330

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:24 PM EDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jul 22, 3:24 PM EDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
324 PM EDT SAT JUL 22 2006

.SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)
LINE OF CONVECTION ASSOCIATED WITH SURFACE FRONT PUSHING EAST
ACROSS ALABAMA THIS AFTERNOON. PULSE STORMS AHEAD OF THE FRONT
HAVE DEVELOPED IN MOIST AIRMASS ACROSS MUCH OF THE FORECAST
AREA...WITH DEWPOINTS IN THE UPPER 60S AND LOWER 70S. WHILE I
CANNOT RULE OUT THE POSSIBILITY OF A FEW OF THE PULSE STORMS
REACHING SEVERE LIMITS THIS AFTERNOON...THE BEST AREA FOR SEVERE
WEATHER WILL BE ACROSS NORTH GEORGIA AS THE FRONT SAGS SOUTHWARD.
THE UPPER LEVEL TROUGH DEEPENS ACROSS THE EASTERN U.S. THROUGH
MONDAY WHEN FLOW SPLITS.  THE FRONT WILL STALL OVER PORTIONS OF
CENTRAL GEORGIA OVERNIGHT... ACTING AS A FOCUS FOR THUNDERSTORM
DEVELOPMENT THROUGH MONDAY AS THE FRONT WASHES OUT AND SURFACE
BOUNDARY DRIFTS BACK TO THE NORTH. INCREASED CLOUD COVER WILL KEEP
TEMPERATURES ACROSS THE NORTH COOLER TOMORROW THAN EARLIER THIS
WEEK...WITH MAX TEMPERATURES MAINLY IN THE UPPER 80S. AS BOUNDARY
DRIFTS NORTHWARD ON MONDAY...WARM SECTOR WILL BRING TEMPERATURES
BACK INTO THE LOWER TO MID 90S ACROSS THE FORECAST AREA.

.LONG TERM...(TUESDAY THROUGH SATURDAY)
THE UPPER TROF REMAINS OVER MISSISSIPPI VALLEY THROUGH MUCH OF
THE EXTENDED PERIOD...BUT APPEARS TO WEAKEN AS UPPER RIDGE BUILDS
IN FROM THE ATLANTIC BY THE END OF THE PERIOD. SURFACE BOUNDARY
APPEARS TO DISSIPATE TUESDAY AS BERMUDA HIGH NOSES INTO PORTIONS
OF SOUTH GEORGIA BY WEDNESDAY. LATEST RUN OF GFS SHOW SOME DRYING
ACROSS THE NORTH WEDNESDAY THEN DEEPER MOISTURE SPREADING BACK IN
BY THE END OF THE WEEK. WILL CONTINUE SLIGHT CHANCE POPS ON
WEDNESDAY WITH CHANCE THROUGH MUCH OF EXTENDED PERIODS.

&&

.AVIATION...
VERY UNSETTLED PERIOD FOR AVIATION THROUGH THE UPCOMING WEEK. UPPER
TROUGH AXIS WILL REMAIN OVER THE EASTERN STATES WITH PERIODIC SHORT
WAVES PASSING THROUGH THE AREA...MOSTLY IN NW FLOW ALOFT. SFC TROUGH
WILL REMAIN STALLED OVER THE AREA. THIS WILL PROVIDE THE FOCUS FOR
DAILY AND SCATTERED TO NUMEROUS SHRA/TSRA ACTIVITY. THERE MAY BE A
SLIGHT LULL SUNDAY AFTERNOON ACROSS THE NORTH AREAS...BUT MON WILL
BE WORSE AGAIN.

CEILINGS...
MOSTLY VFR OUTSIDE OF SHRA/TSRA ACTIVITY. FOR NOW...IT APPEARS THAT
THE AIRPORT MAY BE DONE WITH SIGNIFICANT CONVECTION FOR TODAY...SO
CIGS SHOULD REMAIN MOSTLY VFR THROUGH THE EVENING...POSSIBLY BRIEFLY
MVFR IN BRIEF PASSING SHRA. MAIN CONCERN WILL BE EARLY MORNING HOURS
SUN. WITH RAIN OVER MOST OF THE AREA TODAY AND HIGH SFC
DEWPOINTS...PERIOD OF LOW IFR CIGS IS POSSIBLE AND MAY NEED TO BE
CONSIDERED. EXPECT SHRA/TSRA ACTIVITY AGAIN...MAINLY CSG-MCN FOR SUN
AFT 18Z WITH ASSOCIATED ISOLD IFR CIGS.

VISIBILITY...
MOSTLY VFR OUTSIDE OF SHRA/TSRA ACTIVITY. LATE TONIGHT/EARLY SUN
WIDESPREAD MVFR CIGS IN BR HZ LIKELY GIVEN MOIST GROUND AND HIGH SFC
DEWPOINTS. ISOLD POCKETS OF IFR VISIBILITY...POSSIBLY EVEN LIFR
VISIBILITY...MAIN CSG-MCN-AHN THIS EVENING...MAINLY CSG-MCN SUN
AFTERNOON...AND IN BR MCN AND AHN SUN 09Z-13Z.

WX...
SCT SHRA/TSRA ACTIVITY MAINLY BEFORE 06Z. ACTIVITY SHOULD DISSIPATE
AFTER 06Z TO A LEVEL NOT NECESSARY TO RETAIN IN THE TAFS. WILL
INTRODUCE SHRA/TSRA TO SOUTHERN TAF SITES FOR SUN AFTERNOON...BUT
CONFIDENCE IN NORTHERN AREAS LOWER AS SOME DRYING INDICATED BRIEFLY
SUN AFTERNOON ACROSS THE NORTH.

WINDS...
CHAOTIC WIND FIELD GIVEN NEARLY STATIONARY SFC TROUGH AND CONVECTIVE
OUTFLOW BOUNDARIES.  VARIABLE BEST DESCRIBES THE WIND FIELD...BUT
OUTSIDE SHRA/TSRA ACTIVITY...BUT GENERALLY A NW FLOW FROM ATL-AHN
AND SW FLOW FROM CSG-MCN. SPEEDS 5-10KTS...BUT MUCH STRONGER AND
GUSTY IN/NEAR SHRA/TSRA ACTIVITY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         69  85  71  90 /  50  40  20  40
ATHENS          69  87  69  90 /  50  40  20  40
GAINESVILLE     68  85  68  88 /  60  40  30  30
ROME            69  91  66  93 /  50  30  20  30
COLUMBUS        73  90  73  87 /  40  40  30  50
MACON           73  92  72  92 /  50  50  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

12/19
Hazardous weather outlook, Jul 22, 12:20 PM EDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1220 PM EDT SAT JUL 22 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1220 PM EDT SAT JUL 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH GEORGIA
THIS AFTERNOON THROUGH ABOUT MIDNIGHT. SCATTERED THUNDERSTORMS CAN
BE EXPECTED ACROSS ALL OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON
AND TONIGHT.

.SYNOPSIS...
AN UPPER LEVEL TROUGH WILL DEEPEN OVER THE OHIO AND TENNESSEE
VALLEYS THROUGH TONIGHT. A COLD FRONT...LOCATED ACROSS TENNESSEE AT
MIDDAY...WILL MOVE INTO NORTH GEORGIA LATE THIS AFTERNOON BUT SHOULD
STALL ACROSS CENTRAL GEORGIA LATE TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS THIS AFTERNOON AND TONIGHT
WILL BE DAMAGING WINDS TO 60 MPH...FREQUENT CLOUD-TO-GROUND
LIGHTNING...AND LOCALIZED HEAVY RAIN.  THE MOST LIKELY TIMES FOR
SEVERE WEATHER WILL BE FROM 2PM UNTIL MIDNIGHT.

.DISCUSSION...
THICK MID LEVEL CLOUDINESS ACROSS NORTH GEORGIA WILL GIVE WAY TO
MOSTLY SUNSHINE THIS AFTERNOON. INSTABILITY WILL BECOME QUITE STRONG
AS TEMPERATURES WARM INTO THE 80S AND LOWER 90S RESULTING IN CAPE
VALUES FROM 2000 TO 3000 AND LIFTED INDEX VALUES OF -5 TO -8.
VERTICAL WIND SHEAR WILL BE WEAK TO MODERATE ACROSS NORTH GEORGIA
AND VERY WEAK ACROSS CENTRAL GEORGIA WHERE WINDS ALOFT WILL BE LESS
THAN 20 KNOTS FROM THE SURFACE THROUGH 20000 FEET. ACROSS NORTH
GEORGIA WINDS WILL BE SLIGHTLY STRONGER IN THE MID LEVELS OF THE
ATMOSPHERE BUT SHOULD BE INSUFFICIENT TO PRODUCE ORGANIZED SEVERE
STORMS. STORMS SHOULD FOCUS AHEAD THE COLD FRONT AND THE LEADING
EDGE OF AN AREA OF THICK CLOUDINESS. THUNDERSTORMS SHOULD DIMINISH
IN INTENSITY AND COVERAGE AFTER MIDNIGHT AS INSTABILITY DECREASES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH
THE PERIOD AS THE COLD FRONT REMAINS STATIONARY ACROSS GEORGIA. AS
THUNDERSTORMS DEVELOP OVER THE SAME AREAS NEXT WEEK...FLOODING AND
FLASH FLOODING COULD BECOME A THREAT.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED
LATE THIS AFTERNOON AND EVENING ACROSS NORTH GEORGIA.

In the hours before

Special weather statement, Jul 22, 5:49 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 PM EDT SAT JUL 22 2006

GAZ025-222215-
549 PM EDT SAT JUL 22 2006

...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS...FREQUENT LIGHTNING
AND TORRENTIAL RAIN IN JACKSON COUNTY UNTIL 615 PM EDT...

AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOSCHTON...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
JACKSON COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE HOSCHTON...PENDERGRASS...JEFFERSON AND ARCADE. BRIEF
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 22, 5:54 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
554 PM EDT SAT JUL 22 2006

GAZ021-033-222230-
554 PM EDT SAT JUL 22 2006

...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS...FREQUENT LIGHTNING
AND TORRENTIAL RAIN IN CHEROKEE AND NORTHERN FULTON COUNTIES UNTIL
630 PM EDT...

AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LEBANON...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
CHEROKEE AND FULTON COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE WOODSTOCK...LEBANON...HOLLY SPRINGS
AND ALPHARETTA. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS.
Local storm report, Jul 22, 6:02 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT SAT JUL 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     BUCKHEAD                33.57N 83.36W
07/22/2006                   MORGAN             GA   LAW ENFORCEMENT

            A FEW TREES DOWN.

0545 PM     TSTM WND DMG     CENTENNIAL              33.59N 83.61W
07/22/2006                   MORGAN             GA   EMERGENCY MNGR

            MORE THAN 6 TREES DOWN...INTERSTATE 20 WAS BLOCKED BY
            TREES.

0548 PM     HAIL             BOSTWICK                33.74N 83.52W
07/22/2006  E0.75 INCH       MORGAN             GA   LAW ENFORCEMENT

            A FEW TREES WERE ALSO REPORTED DOWN.

&&

EAVILA
Special weather statement, Jul 22, 6:11 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT SAT JUL 22 2006

GAZ080>082-089>091-222315-
611 PM EDT SAT JUL 22 2006

...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN TAYLOR...
CHATTAHOOCHEE...MARION...MUSCOGEE...CRAWFORD AND BIBB COUNTIES UNTIL
715 PM EDT...

AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LIZELLA TO FORT BENNING...MOVING EAST AT 5
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TAYLOR...CHATTAHOOCHEE...MARION...MUSCOGEE...CRAWFORD AND BIBB
COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE WESLEY...MUSELLA...MAUK...LIZELLA...KNOXVILLE...
HOWARD...HORNS...FORT BENNING...ROBERTA...OAKLAND...FORT BENNING
SOUTH...BUTLER...PAYNE...CHARING AND MACON. BRIEF HEAVY DOWNPOURS MAY
CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jul 22, 6:34 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT SAT JUL 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND DMG     5 S MILLEDGEVILLE       33.01N 83.24W
07/22/2006                   BALDWIN            GA   LAW ENFORCEMENT

            12 TREES DOWN.

0617 PM     HAIL             CUMMING                 34.21N 84.14W
07/22/2006  E1.00 INCH       FORSYTH            GA   PUBLIC

&&

EAVILA
Special weather statement, Jul 22, 6:36 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EDT SAT JUL 22 2006

GAZ023-034-222300-
636 PM EDT SAT JUL 22 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...50 MPH WINDS
FREQUENT LIGHTNING AND TORRENTIAL RAIN IN GWINNETT AND HALL
COUNTIES UNTIL 700 PM EDT...

AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUFORD...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
GWINNETT AND HALL COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE SUWANEE...SUGAR HILL...LAKE LANIER
ISLAND...BUFORD...FLOWERY BRANCH AND ROBERTS CROSSROADS. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS AND MAY RESULT
IN MINOR FLOODING.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 9:48 PM EDTSevere Thunderstorm WarningFFCFannin42 min
Jul 22, 2:56 PM EDTSevere Thunderstorm WarningFFCLaurens34 min
Jul 22, 4:05 PM EDTSevere Thunderstorm WarningFFCHaralson25 min
Jul 22, 4:25 PM EDTSevere Thunderstorm WarningFFCHenry35 min
Jul 22, 4:37 PM EDTSevere Thunderstorm WarningFFCPolk23 min
Jul 22, 5:02 PM EDTSevere Thunderstorm WarningFFCHenry28 min
Jul 22, 5:07 PM EDTSevere Thunderstorm WarningFFCMorgan23 min
Jul 22, 5:21 PM EDTSevere Thunderstorm WarningFFCBaldwin24 min
Jul 22, 5:50 PM EDTSevere Thunderstorm WarningFFCGwinnett25 min
Jul 22, 5:58 PM EDTSevere Thunderstorm WarningFFCHancock32 min
Jul 22, 6:09 PM EDTSevere Thunderstorm WarningFFCMonroe36 min
Jul 22, 6:11 PM EDTSevere Thunderstorm WarningFFCFulton16 min
Jul 22, 6:14 PM EDTSevere Thunderstorm WarningFFCForsyth31 min
Jul 22, 6:37 PM EDTSevere Thunderstorm WarningFFCJones23 min
Jul 22, 6:40 PM EDTSevere Thunderstorm WarningFFCGwinnett35 min
Jul 22, 6:46 PM EDTSevere Thunderstorm WarningFFCOconee29 min
Jul 22, 6:50 PM EDTSevere Thunderstorm WarningFFCTaliaferro25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.